Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can Sermorelin or Magnesium increase/effect viral load

Jun 28, 2017

Earlier this year. My viral load was undetectable. My last two visits my viral load has been detectable. the only thing that Ive added in my daily regain is Sermorelin and Magnesium Malate pills. I was on Stribild and switch to Genoveya. Can either of these two effect meds or viral laod

Response from Mr. Vergel

Magnesium can decrease the absorption of integrase inhibitors, even in the presence of a booster like cobicistat. Stribld is made up of an integrase inhibitor, a booster, and Truvada (two nucleosides).

Sermorelin is a growth hormone releasing peptide. This type of products has been used in HIV lipodystrophy without virus blips in several studies.

I answered this question before. It is unfortunate that many patients do not tell their doctor about supplements they are taking and some doctors know little about supplement-medication interactions.

More here: magnesium ...in stribild/genvoya pill?!?

I hope this helps.

In health,

Nelson



Previous
Cost of erectile dysfunction injection
Next
vitamins with genvoya

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement